DOI QR코드

DOI QR Code

NONABELIAN GROUP ACTIONS ON 3-DIMENSIONAL NILMANIFOLDS WITH THE FIRST HOMOLOGY ℤ2⊕ℤ2

  • Han, Mina (Cheonan Wolbong Middle School) ;
  • Koo, Daehwan (Daejeon Science High School for the Gifted) ;
  • Shin, Joonkook (Department of Mathematics Education Chungnam National University)
  • Received : 2019.07.28
  • Accepted : 2019.08.14
  • Published : 2019.08.15

Abstract

We study free actions of finite nonabelian groups on 3-dimensional nilmanifolds with the first homology ${\mathbb{Z}}^2{\oplus}{\mathbb{Z}}_2$, up to topological conjugacy. We show that there exist three kinds of nonabelian group actions in ${\pi}_1$, two in ${\pi}_2$ or ${\pi}_{5,i}$(i = 1, 2, 3), one in the other cases, and clarify what those groups are.

References

  1. D. Choi and J. K. Shin, Free actions of finite abelian groups on 3-dimensional nilmanifolds, J. Korean Math. Soc., 42 (2005), no. 4, 795-826. https://doi.org/10.4134/JKMS.2005.42.4.795
  2. D. Choi and J. K. Shin, Corrigendum to "Free actions of finite abelian groups on 3-dimensional nilmanifolds"[J. Korean Math. Soc. 42(4) (2005), 795-826], to appear in J. Korean Math. Soc., 56 (2019), no. 1, 285-287. https://doi.org/10.4134/JKMS.2005.42.4.795
  3. H. Y. Chu and J. K. Shin, Free actions of finite groups on the 3-dimensional nilmanifold, Topology Appl., 144 (2004), 255-270.
  4. K. Dekimpe, P. Igodt, S. Kim, and K. B. Lee, Affine structures for closed 3-dimensional manifolds with nil-geometry, Quarterly J. Math. Oxford, 46 (1995), no. 2, 141-167.
  5. K. Y. Ha, J. H. Jo, S. W. Kim, and J. B. Lee, Classification of free actions of finite groups on the 3-torus, Topology Appl., 121 (2002), no. 3, 469-507.
  6. W. Heil, On $P^2$-irreducible 3-manifolds, Bull. Amer. Math. Soc., 75 (1969), 772-775.
  7. W. Heil, Almost sufficiently large Seifert fiber spaces, Michigan Math. J., 20 (1973), 217-223.
  8. J. Hempel, Free cyclic actions of $S^1\;{\times}\;S^1\;{\times}\;S^1$ Proc. Amer. Math. Soc., 48 (1975), no. 1, 221-227. https://doi.org/10.2307/2040721
  9. D. H. Koo, T. Lee, and J. K. Shin, nonabelian group actions on 3-dimensional nilmanifolds reversing fiber orientation, J. Chungcheong Math. Soc., 31 (2018), no. 4, 475-486. https://doi.org/10.14403/JCMS.2018.31.1.475
  10. D. H. Koo, M. S. Oh, and J. K. Shin, Classification of free actions of finite groups on 3-dimensional nilmanifolds, J. Korean Math. Soc., 54 (2017), no. 5, 1411-1440. https://doi.org/10.4134/JKMS.j160394
  11. K. B. Lee, J. K. Shin, and Y. Shoji, Free actions of finite abelian groups on the 3-Torus, Topology Appl., 53 (1993), 153-175.
  12. F. Waldhausen, On irreducible 3-manifolds which are sufficiently large, Ann. of Math., 87 (1968), no. 2, 56-88.
  13. S. Wolfram, Mathematica, Wolfram Research, 1993.